MathSciNet Relay Station
MathSciNet bibliographic data
MR1382288 (97j:60095) 60H05 (60G15 60G17 60H10)
Lin, S. J. Stochastic analysis of fractional Brownian motions. Stochastics Stochastics Rep. 55 (1995), no. 1-2, 121–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement